# SDR R61A201311071157

- Difficulty date: November 7, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: PE270019RC16D
- Condition: Corroded
- Location: Tank Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  TANK VENT PLUMBING CLAMP DETERORATION. MX R & R FUEL TUBE CLAMP IAW AMM 20-PE2710-13. PN PE270019RC16D CLAMP.  ACFT REMAIN AT UNTIL ACFT IS COMPLETED HEAVY CHECK.
